Stop-loss premiums under dependence

Share/Save/Bookmark

Albers, W. (1999) Stop-loss premiums under dependence. Insurance: Mathematics and Economics, 24 (3). pp. 173-185. ISSN 0167-6687

[img] PDF
Restricted to UT campus only
: Request a copy
150kB
Abstract:Stop-loss premiums are typically calculated under the assumption that the insured lives in the underlying portfolio are independent. Here we study the effects of small departures from this assumption. Using Edgeworth expansions, it is made transparent which configurations of dependence parameters may cause substantial deviations in the stop-loss premiums.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62349
Official URL:http://dx.doi.org/10.1016/S0167-6687(98)00051-1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page